# SDR CALA9700809

- Difficulty date: June 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N83071
- Make and model: Doug DC-10-30
- Aircraft serial: 48293
- Engine: Ge CF650C2
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: AUL71221
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, E, F

## Discrepancy

THE NR 2 ENGINE FIRE WARNING LIGHT FOR B-LOOP (A LOOP WAS ON PLACARD) ILLUMINATED TEN MINUTES AFTER TAKEOFF.  THE NR 2 ENGINE WAS SHUT DOWN, BOTH FIRE BOTTLES WERE DISCHARGED AND THE AIRCRAFT WAS RETURNED TO LGW WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND NO EVIDENCE OF FIRE.  MAINTENANCE FOUND BOTH A AND B FIRE LOOPS CHAFED THROUGH.  BOTH LOOPS WERE REMOVED AND REPLACED.  IN ADDITION, BOTH FIRE BOTTLES WERE REPLACED.
